# SDR UPS01235628

- Difficulty date: March 26, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  MAIN CARGO DECK FUSELAGE STATION 1130 LBL 45 SEAT TRACK TONGUES ARE NICKED AND GOUGED REPLACED DAMAGED SECTION OF SEAT TRACK FROM BS 1110 TO STA 1130 LBL 45
